Derived endo-discrete artin algebras

Tom 105 / 2006

Raymundo Bautista Colloquium Mathematicum 105 (2006), 297-310 MSC: 16G60, 18E30. DOI: 10.4064/cm105-2-10

Streszczenie

Let ${\mit\Lambda} $ be an artin algebra. We prove that for each sequence $(h_{i})_{i\in \mathbb{Z}}$ of non-negative integers there are only a finite number of isomorphism classes of indecomposables $X\in \mathcal{D}^{\rm b}({\mit\Lambda} ),$ the bounded derived category of ${\mit\Lambda} $, with $\mathop{\rm length}\nolimits _{E(X)}H^{i}(X)=h_{i}$ for all $i\in \mathbb{Z}$ and $E(X)$ the endomorphism ring of $X$ in $\mathcal{D}^{\rm b}({\mit\Lambda} )$ if and only if $\mathcal{D}^{\rm b}(\mathop{\rm Mod}\nolimits {\mit\Lambda} )$, the bounded derived category of the category $\mathop{\rm Mod}\nolimits {\mit\Lambda} $ of all left ${\mit\Lambda} $-modules, has no generic objects in the sense of [4].

Autorzy

  • Raymundo BautistaInstituto de Matemáticas
    UNAM, Unidad Morelia
    A.P. 61-3, Xangari, C.P. 58089
    Morelia, Michoacán, México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek